Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX

January 24, 2024Atascosa County, Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 24, 2024, 1:49 AM CST for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 24, 2024, 1:49 AM CST (07:49 UTC)
Expired
Jan 24, 2024, 2:27 AM CST
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 24, 1:55 AM CSTHAIL 1.51 Nw Poteet, TXPicture of hail relayed through social media. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
777 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS54 KEWX 240749
SVREWX
TXC013-029-493-240845-
/O.NEW.KEWX.SV.W.0004.240124T0749Z-240124T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
149 AM CST Wed Jan 24 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Atascosa County in south central Texas...
  Northwestern Wilson County in south central Texas...
  Southeastern Bexar County in south central Texas...

* Until 245 AM CST.

* At 148 AM CST, a severe thunderstorm was located near Poteet,
  moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Floresville, Poteet, St. Hedwig, Elmendorf, La Vernia, Calaveras
  Lake, Leming, Sutherland Springs, Sandy Oaks, Buena Vista, Mitchell
  Lake, Parita, Losoya, Southton, Canada Verde, Sayers, Thelma,
  Amphion, Espey, and Adkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2898 9866 2913 9877 2946 9817 2920 9802
TIME...MOT...LOC 0748Z 240DEG 39KT 2910 9864 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
3 follow-up statements
750 
WWUS54 KEWX 240802
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
202 AM CST Wed Jan 24 2024

TXC013-029-493-240845-
/O.CON.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Atascosa TX-Wilson TX-Bexar TX-
202 AM CST Wed Jan 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR NORTH CENTRAL ATASCOSA...NORTHWESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES...

At 202 AM CST, a severe thunderstorm was located 7 miles north of
Leming, or 10 miles northeast of Poteet, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Floresville, Poteet, St. Hedwig, Elmendorf, La Vernia, Calaveras
Lake, Leming, Sutherland Springs, Sandy Oaks, Buena Vista, Mitchell
Lake, Parita, Losoya, Southton, Canada Verde, Sayers, Thelma, Espey,
Adkins, and Braunig Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2902 9855 2918 9867 2946 9817 2920 9802
TIME...MOT...LOC 0802Z 240DEG 39KT 2918 9849 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
749 
WWUS54 KEWX 240813
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
213 AM CST Wed Jan 24 2024

TXC013-240822-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Atascosa TX-
213 AM CST Wed Jan 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATASCOSA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
      2920 9802 2909 9838
TIME...MOT...LOC 0812Z 240DEG 39KT 2923 9837 

$$

TXC029-493-240845-
/O.CON.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Wilson TX-Bexar TX-
213 AM CST Wed Jan 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR NORTHWESTERN WILSON AND SOUTHEASTERN BEXAR COUNTIES...

At 212 AM CST, a severe thunderstorm was located near Elmendorf, or 9
miles southeast of Stinson Municipal Airport, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Floresville, St. Hedwig, Elmendorf, La Vernia, Calaveras Lake,
Sutherland Springs, Sandy Oaks, Buena Vista, Parita, Losoya,
Southton, Canada Verde, Sayers, Adkins, and Braunig Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
      2920 9802 2909 9838
TIME...MOT...LOC 0812Z 240DEG 39KT 2923 9837 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
270 
WWUS54 KEWX 240827
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
227 AM CST Wed Jan 24 2024

TXC029-493-240837-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Wilson TX-Bexar TX-
227 AM CST Wed Jan 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON AND
SOUTHEASTERN BEXAR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
      2920 9802 2909 9838
TIME...MOT...LOC 0826Z 240DEG 39KT 2931 9821 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 10:55 PM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 23, 10:55 PM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1055 PM CST Tue Jan 23 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 156 PM CST Tue Jan 23 2024

An upper level trough covers the southwestern part of the country
this afternoon with southwesterly flow over South Texas. The low
level flow is weak with a poorly defined pressure field.
Temperatures and dewpoints are 5 to 15 degrees higher than 24 hours
ago. This moist airmass will remain in place through the short term
period. PW values are forecast to be above one inch over most of the
area tonight. The upper trough will move toward the east above this
moisture, and a series of shortwave troughs will move through the
pattern. This will bring additional chances for rain, some of it
heavy. Rain chances will start across the east this evening and
increase over the entire area after midnight. The deepest moisture
tonight and Wednesday will be along and east of I-35. This area will
be the most likely for heavy rainfall during this period. One to
three inches of additional rain will be possible in this area. Since
the ground is saturated from rain earlier this week, flash flooding
will be a concern. There may be enough instability for a few strong
to severe thunderstorms during the afternoon Wednesday over the
Coastal Plains counties. Damaging wind gusts will be the most likely
threat with large hail and a tornado possible. The upper trough will
be more progressive Wednesday night moving across Texas. This will
push rain chances to the southeast. Low chance POPs will linger over
that area Wednesday night.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 156 PM CST Tue Jan 23 2024

Thursday morning, we'll still be to the east of the primary upper
trough, but rain chances will be ending in the Coastal Plains
quickly after sunrise if not before. Most areas should see at least
some sunshine, especially by afternoon, and seasonally warm
temperatures are forecast to climb into the upper 60s and lower 70s.
Can't rule out some shower activity Thursday night over far SE areas
(i.e.  Lavaca/DeWitt) as a shortwave crosses S TX, but for now have
not included mentionable POPs. Expect similar or even warmer temps
Friday, especially along the Rio Grande where mid to upper 70s are
possible.

A secondary shortwave will move in off the west coast and will
combine with the persistent troughing to our west and should help
kick it out over TX Friday into Friday night. This will spin up a
sfc low that will send a Pacific front through our region Friday
night. Ahead of the front, isolated to scattered showers and a
thunderstorm or two will develop mainly during the afternoon Friday
for areas in the Hill Country, northern I-35 corridor, and Coastal
Plains. Rainfall amounts will not add up to a whole lot with this
activity.

This front will finally kick out the 50s and 60s dew points, and a
brisk NW flow will be in place Saturday with 10-20 mph winds gusting
to 30-35 mph, especially over northern areas. It will be cooler, but
seasonal with highs in the 60s. Cooler nights will follow,
especially Sunday night where sfc high pressure settled into the
region should allow for decent radiational cooling and perhaps some
isolated freezing low temps in our far NW areas. Southerly winds
should return on Monday, allowing another warming trend, but no
precipitation is expected through the first half of the work week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1051 PM CST Tue Jan 23 2024

Showers with embedded thunderstorms continue to move northeast
through the overnight period. LIFR ceilings will become widespread
with areas of fog, sometimes dense, seen across the entirety of
South Central Texas. DRT may miss out on any precipitation.
Visibility will range from MVFR to LIFR at times at I-35 sites. DRT
may see VFR conditions as early as 19Z tomorrow, while I-35 sites
will remain LIFR to IFR through the afternoon, with possible
improvement after 00-02Z Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              53  58  47  67 /  60  70  20  10
Austin Bergstrom Intl Airport  54  61  48  68 /  60  80  20  10
New Braunfels Muni Airport     56  62  49  69 /  60  70  20  10
Burnet Muni Airport            50  57  45  66 /  50  70  10   0
Del Rio Intl Airport           54  71  45  73 /  60  20  10   0
Georgetown Muni Airport        52  58  46  67 /  60  70  20   0
Hondo Muni Airport             57  66  47  71 /  70  60  20   0
San Marcos Muni Airport        54  61  48  68 /  60  80  20  10
La Grange - Fayette Regional   58  61  52  65 /  90  80  30  10
San Antonio Intl Airport       57  62  49  69 /  70  70  20   0
Stinson Muni Airport           58  64  51  71 /  70  70  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CST Wednesday for Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-Gillespie-Guadalupe-Hays-Kendall-
Kerr-Lee-Llano-Medina-Travis-Williamson.

&&

Short-Term...05
Long-Term...KCW
Aviation...27
Hazardous weather outlook, Jan 23, 9:22 PM CST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
922 PM CST Tue Jan 23 2024

TXZ171>173-183>194-202>209-217>225-228-250330-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
922 PM CST Tue Jan 23 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Dense Fog Advisory is in effect through 10 AM Wednesday across
the Hill Country, I-35 Corridor, and Medina County. Areas of
dense fog could lower visibilities to less than 1/4 mile.

A Marginal risk (Level 1 of 5) for severe weather exists through
tonight mainly for areas along and east of Interstate 35. The
main severe weather threats would be strong winds and large hail.

There is a Marginal to Slight risk (Level 1 to 2 out of 4) for
heavy rainfall resulting in potential flooding through tonight
from the Hill Country through the Interstate 35 corridor and the
Coastal Plains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Marginal risk (Level 1 of 5) for severe weather exists Wednesday
for a small portion of the Coastal Plains. The main severe
weather threats would be strong winds and large hail.

There is a Marginal to Slight risk (Level 1 to 2 out of 4) for
heavy rainfall resulting in potential flooding on Wednesday for
the Coastal Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jan 23, 11:37 PM CST, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1137 PM CST Tue Jan 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Flash Flood      2 NNE Waelder           29.73N 97.28W
01/23/2024                   Gonzales           TX   Emergency Mngr

            Low water crossing closed on FM 1115 a few
            miles north of Waelder.

&&

MO
Special weather statement, Jan 23, 11:41 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1141 PM CST Tue Jan 23 2024

TXZ193-194-208-209-223-240630-
Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1141 PM CST Tue Jan 23 2024

...A strong thunderstorm will impact portions of east central
Caldwell, southeastern Bastrop, northeastern Gonzales, southeastern
Lee and Fayette Counties through 1230 AM CST...

At 1141 PM CST, Doppler radar was tracking a strong thunderstorm over
Cistern, or 11 miles northwest of Flatonia, moving northeast at 60
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, La Grange, Smithville, Waelder, Fayetteville, Round Top,
Muldoon, Cistern, Carmine, Northrup, Rutersville, Warrenton,
Ledbetter, Waldeck, Loebau, Plum, Thompsonville, Mullins Prairie,
Nechanitz, and Serbin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2991 9661 2961 9733 2978 9743 3034 9686
      3020 9674 3016 9679 3014 9677 3015 9671
      3001 9660 2996 9657
TIME...MOT...LOC 0541Z 231DEG 51KT 2980 9724

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, Jan 24, 12:30 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1230 AM CST Wed Jan 24 2024

TXZ204-205-219>221-240715-
Frio TX-Bexar TX-Atascosa TX-Medina TX-Wilson TX-
1230 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio, northwestern Atascosa, west central Wilson and
southwestern Bexar Counties through 115 AM CST...

At 1229 AM CST, Doppler radar was tracking a strong thunderstorm over
Moore, or 10 miles southwest of Devine, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Pleasanton, Pearsall, Devine, Poteet, Stinson Municipal
Airport, Lytle, Somerset, Natalia, North Pearsall, Moore, Leming,
Schattel, Bigfoot, Sandy Oaks, Von Ormy, Buena Vista, Iuka, Losoya,
and Graytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2883 9909 2912 9913 2938 9849 2904 9830
TIME...MOT...LOC 0629Z 246DEG 36KT 2902 9899

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, Jan 24, 12:48 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CST Wed Jan 24 2024

TXZ219-220-240745-
Frio TX-Atascosa TX-
1248 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of central Frio and
west central Atascosa Counties through 145 AM CST...

At 1247 AM CST, Doppler radar was tracking a strong thunderstorm over
Divot, or 7 miles northwest of Dilley, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pearsall, Dilley, Charlotte, North Pearsall, Goldfinch, Derby,
Hilltop, Bigfoot, Divot, Bluff, Schattel, Iuka, Kyote, Davis,
Dobrowolski, and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2864 9929 2884 9941 2911 9874 2881 9859
TIME...MOT...LOC 0647Z 241DEG 38KT 2876 9923

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, Jan 24, 1:27 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
127 AM CST Wed Jan 24 2024

TXZ220>222-240815-
Karnes TX-Atascosa TX-Wilson TX-
127 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of west central Karnes,
east central Atascosa and southwestern Wilson Counties through 215 AM
CST...

At 127 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Campbellton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Floresville, Poth, Kosciusko, Falls City, Cestohowa, Paweleville,
Deweesville, and McCoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2878 9824 2886 9842 2931 9819 2907 9786
TIME...MOT...LOC 0727Z 213DEG 26KT 2887 9824

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Local storm report, Jan 24, 1:48 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CST Wed Jan 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     Hail             2 WNW Pearsall          28.90N 99.12W
01/24/2024  E0.88 inch       Frio               TX   Public

            Nickel hail reported by the public near the
            intersection of FM 140 and Interstate 35.

&&

emp

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 7:00 PM CSTAreal Flood AdvisoryEWXFayette, Gonzales4 hr
Jan 23, 7:30 PM CSTFlash Flood Warning Considerable damage threatEWXFayette, Gonzales7 hr
Jan 23, 8:00 PM CSTSpecial Weather StatementEWXFayette45 min
Jan 23, 8:29 PM CSTDense Fog AdvisoryEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 11 more12 hr
Jan 23, 10:00 PM CSTSpecial Weather StatementEWXGonzales45 min
Jan 23, 10:22 PM CSTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson4 hr
Jan 23, 11:41 PM CSTSpecial Weather StatementEWXFayette49 min
Jan 24, 12:30 AM CSTSpecial Weather StatementEWXAtascosa45 min
Jan 24, 12:48 AM CSTSpecial Weather StatementEWXFrio57 min
Jan 24, 1:03 AM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio57 min
Jan 24, 1:27 AM CSTSpecial Weather StatementEWXWilson48 min
Jan 24, 1:38 AM CSTFlood WatchEWXBastrop, Bexar, Caldwell, Comal, DeWitt, Fayette and 6 more28 hr
Jan 24, 1:58 AM CSTSpecial Weather StatementEWXBastrop, Caldwell47 min
Jan 24, 2:00 AM CSTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee10 hr
Jan 24, 2:13 AM CSTSpecial Weather StatementEWXGonzales47 min
Jan 24, 2:31 AM CSTAreal Flood AdvisoryEWXAtascosa, Bexar, Dimmit, Frio, Medina, Zavala4 hr
Jan 24, 3:34 AM CSTAreal Flood AdvisoryEWXBexar, Guadalupe6 hr
Jan 24, 4:09 AM CSTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina5 hr
Jan 24, 6:09 AM CSTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina2 hr
Jan 24, 6:32 AM CSTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes5 hr
Jan 24, 6:40 AM CSTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jan 24, 6:52 AM CSTAreal Flood AdvisoryEWXLavaca5 hr
Jan 24, 7:22 AM CSTRiver Flood WarningEWXFayette12 hr
Jan 24, 8:34 AM CSTRiver Flood WarningEWXDeWitt4 days
Jan 24, 8:52 AM CSTDense Fog AdvisoryEWXEdwards, Real72 min
Jan 24, 11:30 AM CSTAreal Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Karnes and 3 more25 hr
Jan 24, 3:29 PM CSTRiver Flood WarningEWXBexar, Wilson6 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.